# SDR AT01000019

- Difficulty date: January 6, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED BEYOND LIMITS AT BS 198 LBL 0 - LBL 51.  REPLACED FLOOR SUPPORT IAW DC9 SRM 51-30-03, 51-30-05, 51-10-04, AND 53-11-01 FIG 13.
